Asymptotic measures for hyperbolic piecewise smooth mappings of a rectangle
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 103-159
@incollection{AST_2000__261__103_0,
     author = {Jakobson, Michael and Newhouse, Sheldon},
     title = {Asymptotic measures for hyperbolic piecewise smooth mappings of a rectangle},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {103-159},
     zbl = {1044.37016},
     mrnumber = {1755439},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__103_0}
}
Jakobson, Michael; Newhouse, Sheldon. Asymptotic measures for hyperbolic piecewise smooth mappings of a rectangle, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 103-159. http://www.numdam.org/item/AST_2000__261__103_0/

[1] R. Abraham and J. Robbin. Transversal Mappings and Flows. W. A. Benjamin, New York, N.Y., 1967. | MR 240836 | Zbl 0171.44404

[2] R. Adler. Afterword to R. Bowen, Invariant measures for Markov maps of the interval. Comm. Math. Phys., 69(1):1-17, 1979. | Article | MR 547523 | Zbl 0421.28016

[3] V. M. Alekseev. Quasi-random dynamical systems, I. Math, of the USSR, Sbornik, 5(1):73-128, 1968. | Article | Zbl 0198.56903

[4] L. Bunimovich. On a class of special flows. Math. USSR IZV., 8:219-232, 1974. | Article | Zbl 0304.58014

[5] N. Friedman and D. Ornstein. On the isomorphism of weak Bernoulli transformations. Advances in Math., 5:365-394, 1970. | Article | MR 274718 | Zbl 0203.05801

[6] Jack K. Hale. Ordinary Differential Equations, 2nd Ed. Krieger Publishing Co., 1980. | MR 587488 | Zbl 0433.34003

[7] M. Hirsch and C. Pugh. Stable manifolds and hyperbolic sets. Proc. AMS Symp. Pure Math., 14, 1970. | Article | MR 271991 | Zbl 0215.53001

[8] M. V. Jakobson and S. E. Newhouse. A two dimensional version of the folklore theorem. American Math. Soc. Translations, Series 2, 171:89-105, 1996. | MR 1359096 | Zbl 0847.58056

[9] Donald S. Ornstein. Ergodic Theory, Randomness, and Dynamical Systems. Number 5 in Yale Mathematical Monographs. Yale University Press, New Haven, Conn., 1975. | MR 447525 | Zbl 0296.28016

[10] C. Pugh and M. Shub. Ergodic attractors. Transactions AMS, 312(1):1-54, 1989. | Article | MR 983869 | Zbl 0684.58008

[11] M. Ratner. Anosov flows with Gibbs measures are also Bernoullian. Israel J. Math., 17:380-391, 1974. | Article | MR 374387 | Zbl 0304.28011

[12] M. Shub. Global Stability of Dynamical Systems. Springer-Verlag, 1987. | MR 869255 | Zbl 0606.58003

[13] Ya. G. Sinai. Topics in Ergodic Theory. Number 44 in Princeton Mathematical Series. Princeton University Press, 1994. | MR 1258087 | Zbl 0805.58005

[14] Peter Walters. Invariant measures and equilibrium states for some mappings which expand distances. Trans. AMS, 236:121-153, 1978. | Article | MR 466493 | Zbl 0375.28009